# SDR IPXA2018052529992

- Difficulty date: May 15, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 45,973 hours, 14,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Condition: Corroded
- Location: Bs 1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUSELAGE SKIN AT BS 1410 , BETWEEN STRINGERS 38R - 39R.  REPAIRED IAW SRID 4-4086081329, AND EO B767-5330-68618-A.
